# SDR AALA2020052289010

- Difficulty date: May 17, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 3074
- Condition: Failed
- Location: R1 Door
- Part time: 59,604 hours, 26,785 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST R-1 DOOR DAMPING FUNCTION DOES DECREASE DOOR SPEED DURING OPENING TRAVEL. REPLACED R-1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
